CaltechAUTHORS
  A Caltech Library Service

Spectral deformations of one-dimensional Schrödinger operators

Gesztesy, F. and Simon, B. and Teschl, G. (1996) Spectral deformations of one-dimensional Schrödinger operators. Journal d'Analyse Mathématique, 70 (1). pp. 267-324. ISSN 0021-7670. http://resolver.caltech.edu/CaltechAUTHORS:20180315-135902699

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180315-135902699

Abstract

We provide a complete spectral characterization of a new method of constructing isospectral (in fact, unitary) deformations of general Schrödinger operators H =− d^2/dx^2 + V in H =− d^2/dx^2 + VinL^2(ℝ). Our technique is connected to Dirichlet data, that is, the spectrum of the operator H^D on L^2((−∞,x_0)) ⊕ L^2((x_0, ∞)) with a Dirichlet boundary condition at x_0. The transformation moves a single eigenvalue of H^D and perhaps flips which side of x_0 the eigenvalue lives. On the remainder of the spectrum, the transformation is realized by a unitary operator. For cases such as V(x) → ∞ as |x| → ∞, where V is uniquely determined by the spectrum of H and the Dirichlet data, our result implies that the specific Dirichlet data allowed are determined only by the asymptotics as E → ∞.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/BF02820446DOIArticle
https://link.springer.com/article/10.1007/BF02820446PublisherArticle
http://rdcu.be/I8YrPublisherFree ReadCube access
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© 1996 Hebrew University of Jerusalem. Received July 15, 1996. This material is based upon work supported by the National Science Foundation under Grant No. DMS-9401491. The Government has certain rights in this material.
Funders:
Funding AgencyGrant Number
NSFDMS-9401491
Subject Keywords:Jacobi Operator; Dirichlet Eigenvalue; Dirichlet Data; Double Commutation; Isospectral Deformation
Record Number:CaltechAUTHORS:20180315-135902699
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180315-135902699
Official Citation:Gesztesy, F., Simon, B. & Teschl, G. J. Anal. Math. (1996) 70: 267. https://doi.org/10.1007/BF02820446
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85341
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:16 Mar 2018 16:20
Last Modified:16 Mar 2018 16:20

Repository Staff Only: item control page